# SDR YENA2018110830766

- Difficulty date: October 31, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N586JB
- Make and model: Airbus A320-232
- Aircraft serial: 2160
- Aircraft time: 59,202 hours, 21,307 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Exhaust Vent
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 344, STI-FLL. FOUND LAV EXHAUST VENT CORRODED DURING WALK AROUND; REF HAECO NR 440531-32003, REMOVED CORROSION AND INSTALLED REPAIR IAW A320 SRM 53-41-11-300-004. AT FR 69 TO 70 STR 31 RH. REPAIR IS A CAT A PERMANENT NO SRI REQUIRED.
